Alert archive / South Carolina / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 98, NWS Charleston, SC

July 13, 2005Beaufort County, Jasper County, South Carolina; Chatham County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jul 13, 2005, 5:52 PM EDT for Beaufort County, Jasper County, South Carolina; Chatham County, Georgia. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2005, 5:52 PM EDT (21:52 UTC)
Expired
Jul 13, 2005, 6:45 PM EDT
In force
53 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

Counties Chatham County, GA, Beaufort County, SC, Jasper County, SC

The radar

The Charleston,SC radar (KCLX), 60 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 6:45 PM EDTHAIL 1Savannah, GAQUARTER SIZE HAIL REPORTED BY THE PUBLIC

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.9 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2005-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2985 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2005-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2985 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
566 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 132153
SVRCHS
GAC051-SCC013-053-132245-
/O.NEW.KCHS.SV.W.0098.050713T2152Z-050713T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
552 PM EDT WED JUL 13 2005

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHERN JASPER COUNTY IN SOUTHEAST SOUTH CAROLINA
  BEAUFORT COUNTY IN SOUTHEAST SOUTH CAROLINA
  CHATHAM COUNTY IN SOUTHEAST GEORGIA

* UNTIL 645 PM EDT

* AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND
  DAMAGING WINDS.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM HILTON HEAD ISLAND TO SAVANNAH...BUILDING SOUTH AT 10 TO 15
  MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  SAVANNAH...
  RIVERSIDE AND THUNDERBOLT...
  HILTON HEAD...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3223 8084 3212 8108 3204 8119 3200 8073

$$
3 follow-up statements
000 
WWUS52 KCHS 132207
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
606 PM EDT WED JUL 13 2005

GAC051-SCC013-053-132245-
/O.CON.KCHS.SV.W.0098.000000T0000Z-050713T2245Z/
JASPER-BEAUFORT-CHATHAM-
606 PM EDT WED JUL 13 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR EXTREME SOUTHERN JASPER...BEAUFORT AND CHATHAM COUNTIES...

AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM HILTON HEAD ISLAND TO
SAVANNAH...DRIFTING SOUTH SOUTHEAST AT 5 TO 10 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HILTON HEAD...DAUFUSKIE ISLAND...SAVANNAH WILDLIFE REFUGE...
SAVANNAH...THUNDERBOLT...RIVERSIDE....

THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3224 8078 3212 8108 3205 8116 3203 8064

$$
000 
WWUS52 KCHS 132223
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
622 PM EDT WED JUL 13 2005

GAC051-SCC013-053-132245-
/O.CON.KCHS.SV.W.0098.000000T0000Z-050713T2245Z/
JASPER-BEAUFORT-CHATHAM-
622 PM EDT WED JUL 13 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR EXTREME SOUTHERN JASPER...BEAUFORT AND CHATHAM COUNTIES...

AT 618 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HILTON 
HEAD ISLAND TO SAVANNAH...MOVING SOUTH AT 10 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ISLE OF
HOPE...RIVERSIDE...SANDFLY...SAVANNAH...TYBEE ISLAND...THUNDERBOLT...
VERNONBURG...WHITE BLUFF...WILMINGTON ISLAND...WINDSOR FOREST...
FOREST BEACH...HILTON HEAD ISLAND...

IF YOU ARE IN OR NEAR THE PATH OF THIS STORM...TAKE COVER NOW
ABANDON MOBILE HOMES AND VEHICLES. MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. AVOID WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3216 8073 3213 8108 3197 8118 3193 8074

$$
000 
WWUS52 KCHS 132244
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
643 PM EDT WED JUL 13 2005

GAC051-SCC013-053-132251-
/O.EXP.KCHS.SV.W.0098.000000T0000Z-050713T2245Z/
JASPER-BEAUFORT-CHATHAM-
643 PM EDT WED JUL 13 2005

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHERN
JASPER...BEAUFORT AND CHATHAM COUNTIES WILL EXPIRE AT 645 PM EDT...

AT 643 PM EDT...STRONG THUNDERSTORMS EXTENDED FROM PORT WENTWORTH
EAST THROUGH SAVANNAH UP TO HILTON HEAD ISLAND...MOVING SOUTH
AT 10 MPH. THESE STORMS HAVE DROPPED JUST BELOW SEVERE LIMITS... 
HOWEVER WIND GUSTS TO 45 MPH AND PEA SIZE HAIL CAN STILL BE
EXPECTED FROM SAVANNAH EAST TO TYBEE ISLAND.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3216 8073 3213 8108 3197 8118 3193 8074

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:18 PM EDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jul 13, 3:18 PM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
318 PM EDT WED JUL 13 2005

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
CONVECTION HAS BECOME MORE WIDESPREAD AND QUITE STRONG FROM CENTRAL
GEORGIA TO THE MIDLANDS OF SOUTH CAROLINA THIS AFTN AND WILL CARRY
THE HIGHEST EARLY EVENING POPS OVER THE NRN HALF OF OUR CWFA. BOTH
THU AND FRI CONTINUE TO LOOK ACTIVE WITH THE USUAL UNSTBL AIR MASS
INTERACTING WITH SEASONABLY STRONG FLOW FROM H85 TO H7 AND A HIGHLY
CONVERGENT LOW LEVEL FLOW. WILL MAINTAIN 40-50 POPS AWAY FROM THE
IMMEDIATE COAST AND HANG ONTO A SLIGHT CHC OVERNIGHT POPS MANY AREAS.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
PERSISTENCE MAINTAINED WITH ATLC RIDGE ANCHORED. WE LOWERED POPS
A BIT SUN AND MON...OTHERWISE EXPECT A TYPICAL JULY PATTERN WITH
TEMPERATURES 90 TO 95 AND AFTN HEAT INDICES 100 TO 105 MOST DAYS.

&&

.MARINE...
A WEAK TROUGH OF LOW PRESSURE WILL PUSH TOWARD THE COASTAL WATERS
TONIGHT...WITH A SURGE OF WINDS TO AROUND 15 KT EXPECTED AHEAD OF
THIS FEATURE. THIS TROUGH OF LOW PRESSURE WILL DISSIPATE ON THU WITH
ATLANTIC HIGH PRESSURE BUILDING INTO THE REGION THROUGH EARLY NEXT
WEEK. WINDS AND SEAS SHOULD REMAIN FAIRLY QUIET THU THROUGH TUE WITH
HIGH PRESSURE IN PLACE.

&&

.AVIATION...
SCATTERED SHWRS/TSTMS IN VICINITY OF BOTH TERMINALS THIS AFTERNOON
FIRING ALONG SEA BREEZE AS IT PUSHES INLAND. WILL KEEP VCTS IN SAV
TAF THROUGH 20Z AS SEA BREEZE PUSHES THROUGH...THEN MENTION CB
THROUGH 22Z AS A FEW ISOLATED TSTMS POSSIBLE BEHIND SEA BREEZE. WILL
CONTINUE MENTION OF VCTS IN CHS TAF THROUGH 22Z. SHORTWAVE TROUGH
EXPECTED TO PUSH THROUGH OVERNIGHT...AND CAN/T RULE OUT A SHWR OR
TSTM WITH THIS FEATURE...BUT CONFIDENCE IS TOO LOW TO MENTION IN TAF
AT THIS TIME. DON/T ANTICIPATE ANY MVFR FOG FORMATION OVERNIGHT WITH
GEOSTROPHIC WINDS AROUND 15 KT. SHWRS/TSTMS EXPECTED TO DEVELOP ONCE
AGAIN ON SEA BREEZE THU...SO WILL INCLUDE CB/S AT BOTH TERMINAL
SITES.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

24/JRJ
Hazardous weather outlook, Jul 13, 5:00 AM EDT, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
500 AM EDT WED JUL 13 2005

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-141000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND
JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
500 AM EDT WED JUL 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH
SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
.RIVER FLOODING...MINOR FLOODING IS EXPECTED TO CONTINUE ALONG THE
SOUTH SANTEE RIVER NEAR JAMESTOWN AND THE SAVANNAH RIVER AT BOTH
BURTONS FERRY AND CLYO. PLEASE REFER TO THE LATEST RIVER FLOOD
STATEMENT FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
.RIVER FLOODING...MINOR FLOODING IS EXPECTED TO CONTINUE ALONG THE
SOUTH SANTEE RIVER NEAR JAMESTOWN AND THE SAVANNAH RIVER AT BURTONS
FERRY AND CLYO. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENT FOR
ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER NETWORK ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.

In the hours before

Special weather statement, Jul 13, 4:04 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
404 PM EDT WED JUL 13 2005

SCZ047-048-051-132030-
BEAUFORT-COASTAL JASPER-INLAND JASPER-
404 PM EDT WED JUL 13 2005

...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY AND BEAUFORT COUNTY
THROUGH 430 PM EDT...

AT 404 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CENTERED ALONG A LINE EXTENDING FROM TOMOTLEY TO RIDGELAND...OR ALONG
A LINE EXTENDING FROM 4 MILES SOUTH OF YEMASSEE TO RIDGELAND...MOVING
EAST AT 15 MPH. THIS WILL AFFECT AREAS IN AND AROUND RIDGELAND...
RICETOWN...BASHAN...TOMOTLEY...GRAHAMVILLE...BREWTON...SHELDON...OLD
HOUSE...NEVADUM AND MURAD THROUGH 430 PM EDT.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 40 MPH
CAN BE EXPECTED.
Special weather statement, Jul 13, 4:06 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
406 PM EDT WED JUL 13 2005

SCZ044-045-050-132030-
BERKELEY-CHARLESTON-DORCHESTER-
406 PM EDT WED JUL 13 2005

...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY...DORCHESTER
COUNTY AND CHARLESTON COUNTY THROUGH 430 PM EDT...

AT 406 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
JEDBURG TO 3 MILES NORTH OF RAVENEL...MOVING NORTHEAST AT 15 MPH.

THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND
WESTOE...SUMMERVILLE...NORTH CHARLESTON...THE CHARLESTON
AIRPORT...STALLSVILLE...DORCHESTER ESTATES...OAKBROOK...
LINCOLNVILLE...CENTERVILLE AND SANGAREE THROUGH 430 PM EDT.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.
Special weather statement, Jul 13, 4:22 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
422 PM EDT WED JUL 13 2005

SCZ043-047>049-051-132045-
BEAUFORT-COASTAL COLLETON-COASTAL JASPER-INLAND COLLETON-INLAND
JASPER-
422 PM EDT WED JUL 13 2005

...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY...BEAUFORT COUNTY
AND COLLETON COUNTY THROUGH 445 PM EDT...

AT 422 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
3 MILES SOUTHEAST OF WHITE HALL TO OLD HOUSE...OR ALONG A LINE
EXTENDING FROM 12 MILES EAST OF YEMASSEE TO 5 MILES EAST OF
RIDGELAND...MOVING EAST AT 15 MPH.

THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND
WHITE HALL...SHELDON...OLD HOUSE...NEVADUM...MURAD...KNOWLES...
GARDENS CORNER...COOSAW...LOBECO AND BRIARS THROUGH 445 PM EDT.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS UP TO 40 MPH
CAN BE EXPECTED.
Local storm report, Jul 13, 5:01 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
501 PM EDT WED JUL 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     HAIL             BLUFFTON                32.24N 80.86W
07/13/2005  0.88 INCH        BEAUFORT           SC   PUBLIC

            INTERSECTION OF HWY 278 AND SIMMONSVILLE ROAD.

&&

24
Local storm report, Jul 13, 5:17 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
517 PM EDT WED JUL 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     FUNNEL CLOUD     PRITCHARDVILLE          32.24N 80.96W
07/13/2005                   BEAUFORT           SC   PUBLIC

&&

ST
Special weather statement, Jul 13, 5:28 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
528 PM EDT WED JUL 13 2005

GAZ118-119-132145-
COASTAL CHATHAM-INLAND CHATHAM-
528 PM EDT WED JUL 13 2005

...SEVERE THUNDERSTORMS BUILDING SOUTH TO SAVANNAH...

AT 528 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SEVERE THUNDERSTORMS 6 MILES NORTH OF SAVANNAH. THESE
STORMS WERE BUILDING SLOWLY SOUTH TOWARD THE CITY AND A SEVERE
THUNDERSTORM WARNING MAY BE REQUIRED WITHIN THE NEXT 10 MINUTES. BE
PREPARED TO TAKE QUICK ACTION SHOULD A WARNING BE ISSUED.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 1:55 PM EDTSevere Thunderstorm WarningCHSAllendale37 min
Jul 13, 2:10 PM EDTSevere Thunderstorm WarningCHSHampton36 min
Jul 13, 2:12 PM EDTTornado WarningCHSBeaufort33 min
Jul 13, 3:26 PM EDTSevere Thunderstorm WarningCHSBerkeley, Dorchester34 min
Jul 13, 4:40 PM EDTSevere Thunderstorm WarningCHSBeaufort, Jasper50 min
Jul 13, 5:05 PM EDTTornado WarningCHSBeaufort25 min
Jul 13, 5:25 PM EDTSevere Thunderstorm WarningCHSBeaufort, Jasper35 min
Jul 13, 5:55 PM EDTSpecial Marine WarningCHS65 min
Jul 13, 6:19 PM EDTSpecial Marine WarningCHS56 min
Jul 13, 6:46 PM EDTSevere Thunderstorm WarningCHSChatham29 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2005Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.